American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jang-Mei Wu. Porous sets and null sets for elliptic harmonic measures . Trans. Amer. Math. Soc. 346 (1994) 455-473. MR 1260206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xiaobing Feng and Dongwoo Sheen. An elliptic regularity coefficient estimate for a problem arising from a frequency domain treatment of waves . Trans. Amer. Math. Soc. 346 (1994) 475-487. MR 1282886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. Kwon and R. J. Williams. Reflected Brownian motion in a cone with radially homogeneous reflection field . Trans. Amer. Math. Soc. 327 (1991) 739-780. MR 1028760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas Bagby. Approximation in the mean by solutions of elliptic equations . Trans. Amer. Math. Soc. 281 (1984) 761-784. MR 722773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Bruce Stewart. Generation of analytic semigroups by strongly elliptic operators under general boundary conditions . Trans. Amer. Math. Soc. 259 (1980) 299-310. MR 561838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Homer F. Walker. On the null-spaces of elliptic partial differential operators in $R\sp{n}$ . Trans. Amer. Math. Soc. 173 (1972) 263-275. MR 0308860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Homer F. Walker. A Fredholm theory for a class of first-order elliptic partial differential operators in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 165 (1972) 75-86. MR 0291888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1